Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe stomach pain, vomiting when drank water. Have cramps and bubbling. Is water making it worse.

28/m/170ilb Started Saturday Morning around 1 am. Severe stomach pains, bubbling in the upper left hand side just under the rib, leads to a very very liquidy poop, Tried drinking lots of water. Puked 4 times this morning, havnt puked since, but still discomfort in the stomach area. Diaheraa is still consistant, if I pass gas im going to poop. Havnt tried to eat today, just lots of water. Weak, light headed, sore mucles. Also puked up Booster Juice this morning almost 18 hours after I consumed it. was IN the sun for many hours yesterday in 30 C weather. As of right now I have cramps and bubbling, water seems to make it worse.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
IT CAN BE ACUTE STOMACH INFECTION
GET METRONIDAZOLE SHORT COURSE
DIGESTIVE ENZYMES AND ANTACIDS
ANTISPASMODIC SOS
LOW PROTEIN DIET
NON FATTYY GREESY SPICY FOODS
GET CONSULTATION FROM GASTROENTEROLOGIST AND TREAT AFTER DIGNOSIS FURTHER
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor